The Multiple - Riemann Integral
Oussama Kabbouch and
Mustapha Najmeddine
Abstract and Applied Analysis, 2021, vol. 2021, 1-10
Abstract:
The aim of this paper is to extend the notion of - Riemann integrability of functions defined over to functions defined over a rectangular box of . As a generalization of step functions, we introduce a notion of - step functions which allows us to give an equivalent definition of the - Riemann integrable functions.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/6690328.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/6690328.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6690328
DOI: 10.1155/2021/6690328
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().